# SDR 97ZZZX3417

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47423
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7880006
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: HYC5005
- Condition: Failed
- Location: Mlg Hyd
- Part time: 3,521 hours
- Component: Prestolite
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ONLY PARTIALLY EXTENDED WITH NOSE AND RT MAIN LOCKED, BUT LT MAIN UNLOCKED, CIRCUIT BREAKER KEPT TRIPPING NOT ALLOWING LT MAIN TO EXTEND FULLY.  EMERGENCY EXTENSION WAS ATTEMPTED (FREEFALL), BUT NO HELP.  LANDING WAS MADE ON GRASS STRIP WITH MINIMAL DAMAGE.  POWER PACK REMOVED FOR OVERHAUL AND REINSTALLED.  GEAR OPERATION WAS GOOD IN NORMAL AND EMERGENCY MODES.
